# SDR N6WA2017072401

- Difficulty date: July 24, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 33,014 hours, 24,199 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Condition: Disconnected
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED IN FLIGHT.  REATTACHED TORQUE TUBE FOR LT FLAP SYSTEM TO FLAP POWER DRIVE UNIT IAW AMM 27-52-37, ELECTRICAL RIGGED FLAP SYSTEM IAW AMM 27-52-00, OPS CHECKED FLAP SYSTEM IAW AMM 27-50-00. SYSTEM OPS CHECKED GOOD
